# SDR F3LA2009031900063

- Difficulty date: March 19, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 19,614 hours, 9,458 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, "EMERGENCY EXIT" AMBER INDICATION APPEARED.  MAINTENANCE ADJUSTED THE LT EMERGENCY EXIT PROXIMITY SWITCH IAW AMM 57-71-00-820-009 AND PERFORMED OPERATIONAL CHECK OF THE WARNING SYSTEM IAW AMM 52-73-00-710-002.
